# SDR UF6A990519

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stringer
- Part number: JD275J0036001
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT FLAP UPPER STRINGER NR 1 AND NR 2 WAS FOUND CRACKED AT STATION 76.16 DURING AND RADIOGRAPHIC EXAMINATION.  MAINTENANCE REPAIRED THE NR 1 AND NR 2 STRINGERS IAW BAE ATP SRM 51-60-02 FIGURE 2.  (M)
